# SDR SWAA2022020839569

- Difficulty date: February 1, 2018
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N415WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29836
- Aircraft time: 56,400 hours, 32,815 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FUSELAGE EXTERNAL SKIN UNDER ADF #1 ANTENNA; BS 679 - 700; S-1 TO S-2R. (CONTACT ENGINEERING; REF. EA 1-753-32220 PART 1 STEP 5.) / THE DAMAGE WAS REPAIRED PER ATS ER 18-01409 REV IR AND SWA EA 1-753-32286 REV IR AND TSR 20180168
